# SDR DL757040690

- Difficulty date: July 24, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N607DL
- Make and model: Boeing 757232
- Aircraft serial: 22814
- Aircraft time: 62,572 hours, 33,050 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Odor
- Condition: Detected
- Location: Aft Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT UNIDENTIFIED ODOR POSSIBLY ELECTRICAL NOTED IN AFT PART OF A/C NEAR AFT F/A. UNABLE TO CONFIRM, IDENTIFY, OR LOCATE SOURCE.  CHECKED FOR ODOR IN AFT CABIN AREA, NONE FOUND. CHECKED AFT CARGO COMPT AND AFT E/E RACK, NO ODOR DETECTED.
